MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Natus received a complaint reporting the following: "touch screen not responding.The system is in use, connected to a patient.Calibration due date 5/15" two attempts have been made to collect additional information: 04may2018: attempt to collect additional information.On 24may2018: attempt to collect additional information.
 
Additional Manufacturer Narrative
Several attempts were made to try to obtain additional information, however no responses were received.Natus completed their investigation on 31july2018.The investigation results included the following: evaluation of actual device.Review of device history and service records.Review of complaint history/ complaint rate.Review of past capas/ capa determination.The customer's complaint "touchscreen is not responding" was confirmed.The unit was returned to technician for evaluation, and it was determined that the touchscreen was found faulty.The service technician replaced the touchscreen, battery, coin battery lcd display, speaker / fan assy.And speaker gasket.Dhr review: batch history record shows cam02 met requirements before released to fg (finished goods).Complaint history review/ trend analysis: based on the complaint description a review of cam02 monitor complaints was completed using the following key word " touch screen malfunction " in the search criteria.The review encompassed dates jan-2016 to may-2018.There were eighty-two (82) confirmed complaints during this time.Based on the number of sales (during this same period jan-2016 to may-2018, 1732 units, this complaint code (reason) has an incident rate of 4.734%* *ref.Capa 114744.Risk management analysis: a review of the cam02 medical device hazard analysis (table b) identifies the hazard for the customers complaint" "monitor not functional prior to use" (hazard id # dia-007).The harm being an inconvenience to user with a severity of negligible.Capa: capa 114744 was generated to address the touchscreen issue and corrective action.Root cause: damaged touchscreen.Device passed all functional and electrical safety tests after components were replaced.This complaint is now deemed closed.

Brand Name
INTEGRA CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and tech. park
sragh tullamore, offaly
EI 
MDR Report Key7542847
Report Number2023988-2018-00024
Device Sequence Number1512671
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1